# SDR ASAA1058570

- Difficulty date: November 28, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 12,614 hours, 3,830 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5457STYLEC
- Part serial: 13A1253
- Condition: Failed
- Location: Apu
- Part time: 4,373 hours, 3,366 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PRESSURIZING WATER SYSTEM FOR OPERATION APU SHUT ITSELF DOWN.  STARTED APU AND AFTER 30 SECONDS THE APU SHUT ITSELF DOWN WITH A FAULT LIGHT PERFORMED BITE CHECK AND FOUND FAULT CODE 49 94299 PERFORMED FIM 49 90 00 810 809.  REMOVED AND REPLACED OIL FILTERS ON APU FOUND THAT THE STARTER/GENERATOR SCAVANGE FILTER WAS VERY CONTAMINATED WITH SOME TYPE OF MATERIAL AND VERY BLACK IN COLOR ALSO THE FILTER FOR THE LUBE UNIT WAS ALSO VERY BLACK AND A LARGE AMOUNT OF WHAT SEEMED TO BE CARBON WAS BUILT UP IN THE FILTER BOWLS.  WITH THE ADVICE OF TECH SERVICES AND SEAMC REMOVED AND REPLACED THE STARTER/GENERATOR REF MM 49 41 21.  REPLACED THE APU OIL REF MM 12 13 31 OPS & LEAK CHECK GOOD.  THEN REMOVED & REPLACED THE OIL FILTERS ONCE AGAIN REF MM 49 91 12 ALL OPS & LEAK CHECK GOOD.
